Michael came into our room around 5:30 am this morning and shortly thereafter starting throwing up. And when I left to go to work, he was still sick. Our insurance company filled his anti-nausea generically and we don't think it works as well. I will ask Dr. Kennedy for another prescription next week and make sure it is filled with Zofran.
I also forgot to tell you about an incident at the hospital yesterday. While the nurse was pushing Michael's pre-meds, he got a funny look on his face and started fidgeting. He then started saying in a panicked voice "My butt is itching, my butt is itching". The nurse said that is one of the possible side effects of Decadron (an anti-nausea medicine). She said the kids sometime complain of an ithcy nose or butt. By the time she finished explaining that to me, Michael had settled down and said the feeling was going away but I do think it kind of scared him. The nurse said they will drip the Decadron next week so that doesn't happen again.
I know I have said a couple of times that the generosity of people amazes me. A girl scout troop in Syracuse donated 317 boxes of Girl Scout cookies to the pediatric oncology unit! They offered the families a couple of boxes to take home and then will be putting the rest out as snacks for the kids until they are gone. How wonderful!Please keep Michael in your thoughts and prayers, JoAnne